|Medical Student in Sub-Saharan Africa Follow-up
Jul 7, 2011
Dear Dr. Bob,
A few days back, I wrote you regarding a project in Southern Africa and an emotional knee-jerk PEP use. Thank you for your previous response. I just wanted to let you know that I did not end up continuing the course of PEP for the negligible risk event that I described the other day. I took the initial pill, and had calmed down my anxieties, and was able to look at the situation logically a few hours later.
I did not have any fresh blood on my skin.
I did not have any bleeding cuts.
Therefore, I did not have any risk.
A Canadian Who Cares
| Response from Dr. Frascino
Thanks for your thanks. I'm pleased you followed my advice. I remain convinced it is the correct course of action.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Tingling In Feet A Sign Of AIDS?
- Tingling Lips Sign Of Seroconversion
- Enlarged Lymph Nodes After Unprotected Vaginal Sex Worried I Have HIV
- Itchy Red Spots After Unprotected Anal Sex Without Ejaculation What Are The Chances Of HIV
- Oral Ulcers After Fingering Stripper Worried I Have HIV
- Red Spots After Giving Oral Sex What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.